# SDR 2007FA0000820

- Difficulty date: September 24, 2007
- Submitted: September 24, 2007
- Operation: General aviation
- Aircraft: N5147L
- Make and model: Piper PA 28-180
- Aircraft serial: 284432
- Aircraft time: 5,190 hours
- Engine: Lyc O360A4A
- Engine time: 2,539 hours
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Bearing
- Part number: LW14227
- Condition: Destroyed
- Location: Engine
- Part time: 857 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING LW14227 CAGE DESTROYED AND APPROXIMATELY 50 PERCENT MISSING.  THIS IS THE ENGINE SIDE BEARING OF THE LW15416 MAGNETO DRIVE ADAPTER (MAGNETO ISOLATION DRIVE FOR RIGHT HAND MAGNETO).  ENGINE HAS 857 HOURS SINCE FACTORY OVERHAUL IN 2000.
